# SDR ASAA2017121322885

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,771 hours, 3,246 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 0945
- Condition: Failed
- Location: Fuel Qty
- Part time: 56,776 hours, 25,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 MAIN TANK REFUEL INDICATOR INOP. GROUNDED - YES. REPLACED #1 REFUEL INDICATOR PER B737-900 AMM 28- 41-61. OPS CHECK NORMAL.
